A strongly non-Ramsey uncountable graph

Volume 154 / 1997

Péter Komjáth Fundamenta Mathematicae 154 (1997), 203-205 DOI: 10.4064/fm-154-2-203-205


It is consistent that there exists a graph X of cardinality $ℵ_1$ such that every graph has an edge coloring with $ℵ_1$ colors in which the induced copies of X (if there are any) are totally multicolored (get all possible colors).


  • Péter Komjáth

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image